# SDR C1HA200183008

- Difficulty date: November 11, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597402
- Part serial: 00772
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 Smoke Detector inop in aft cargo compartment.  Action Taken:  Replaced #5 smoke detector in aft pit IAW MM 26-25-01, Ops check normal.
